Iterative method of extragradient type in Hilbert spaces

Cian S. Fong

Abstract


This article is concerned with hybrid implicit extragradient methods for variational inequality problems with constraints of a family of nonexpansive mappings, and a system of variational inequalities. One analyzes the convergence of the hybrid methods and obtains convergence theorems of solutions without the aid of compactness in Hilbert spaces.

Full Text: PDF

Published: 2020-04-13

How to Cite this Article:

Cian S. Fong, Iterative method of extragradient type in Hilbert spaces, J. Math. Comput. Sci., 10 (2020), 1050-1065

Copyright © 2020 Cian S. Fong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS